# SDR ASAA2017101022158

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,553 hours, 4,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE NR 4 GALLEY ADJACENT TO THE L2 DOOR HAS A BROKEN LENS.  ACFT GROUNDED.  REMOVED AND REPLACED THE LENS AND PERFORMED TEST OF LIGHT ASSEMBLY IAW AMM 33-51-01-960-801.  OPS NORMAL.
